# SDR DALA12005669002

- Difficulty date: August 18, 2012
- Submitted: August 21, 2012
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 54,115 hours, 39,662 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Unknown
- Condition: Malfunctioned
- Location: Lg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT HAD AN UNSAFE GEAR INDICATION DURING APPROACH, ALL 3 GEAR INDICATIONS WERE RED.  CREW COMPLIED WITH THE QRH PROCEDURES AND LANDED WITH GEAR DOORS OPEN.  MAINTENANCE JACKED AIRCRAFT, CYCLED GEAR SEVERAL TIMES, AND ALL CHECKS WERE NORMAL WITH ALL NORMAL INDICATIONS. MAINTENANCE REPLACED THE LEFT MLG DOOR SKID PAD AND THE RIGHT MLG DOOR ASSEMBLY DUE TO DAMAGE DURING LANDING.
